# SDR DALA2025102307769

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE CIDS EPSU SYS TEST EPSU(FIN:16WL) DOOR 3 CLASS1 FAULT MESSAGE.   REMOVED & REPLACED EPSU 16WL AND R/R THE EPSU BATTERY AS PER A330 AMM 33-51-38. (1267110).
